# SDR CA980916004

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: K38667
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART NUMBER K38667 DROP-OUT OXYGEN MASK ASSY [65 PSI SYSTEM] FOUND TO BE INSTALLED ON POST MOD 50043A - BAROMETRIC VALVE AUTOMATIC DROP-OUT [5-9 PSI SYSTEM] AIRCRAFT.  BAE PC SHOWS P/N K38667 MASK ASSY WITH AIRCRAFT EFFECTIVITY SERIAL NUMBERS 001-999.  MOD 50043A LOWERS PASSENGER OXYGEN SYSTEM PRESSURE FROM 65 PSI TO 5-9 PSI AND REQUIRES P/N K38669 MASK ASSY.  BAE IPC SHOWS P/N K38669 MASK WITH NO EFFECTIVITY CODE.  SUBMITTER STATES THAT THIS PROBLEM WAS FOUND ON ALL FIVE OF THEIR OPERATOR'S FLEET.
